# SDR ASAA2016050816657

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,195 hours, 9,876 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 3017891020
- Part serial: EM157522
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 32,195 hours, 9,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE FUEL HEATER SERVO LEAKING FUEL, WHILE PERFORMING LEAK CHECK. ACFT GROUNDED. REMOVED SERVO FUEL HEATER ON NR 1 ENGINE REF AMM 73-11-07.  INSTALLED NR 1 ENGINE SERVO FUEL HEATER.  LEAK CHECK GOOD REF AMM 73-11-07-400-801-F00.
